Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Improvement in recurrence techniques for the computation of Bessel functions of integral order


Author: Fr. Mechel
Journal: Math. Comp. 22 (1968), 202-205
DOI: https://doi.org/10.1090/S0025-5718-68-99886-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. A. Stegun & M. Abramowitz, "Generation of Bessel functions on high speed computers," MTAC, v. 11, 1957, pp. 255-257. MR 20 #459. MR 0093939 (20:459)
  • [2] M. Goldstein & R. M. Thaler, "Recurrence techniques for the calculation of Bessel functions," MTAC, v. 13, 1959, pp. 102-108. MR 21 #4530. MR 0105794 (21:4530)
  • [3] M. Abramowitz & I. A. Stegun, (Editors), Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables, Dover, New York, 1966, pp. 386, 452.
  • [4] C. W. Clenshaw, Chebyshev Series for Mathematical Functions, Nat. Phys. Lab. Math. Tables, Vol. 5, Dept. Scientific and Indust. Research, Her Majesty's Stationery Office, London, 1962. MR 26 #362. MR 0142793 (26:362)
  • [5] C. Hastings, Jr. & J. P. Wong, Jr., "Analytical approximations," MTAC, v. 8, 1954, p. 46. MR 0064483 (16:289c)
  • [6] A. J. M. Hitchcock, "Polynomial approximations to Bessel functions of order zero and one and to related functions," MTAC, v. 11, 1957, pp. 186-188. MR 19, 64. MR 0085598 (19:64b)
  • [7] J. Wimp, "Polynomial expansions of Bessel functions and some associated functions," Math. Comp., v. 16, 1962, pp. 446-458. MR 26 #6452. MR 0148956 (26:6452)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99886-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society